# SDR VNAA2012032200013

- Difficulty date: March 17, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 19,859 hours, 20,379 cycles
- Engine: Ge CF343B1
- Engine time: 12,034 hours, 12,440 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEFT ENGINE OIL PRESSURE RED CAS MESSAGE IN FLIGHT.  CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED LEFT ENGINE, REMOVED AND REPLACED CARBON SEALS FOR LEFT ATS (AIR TURBINE STARTER), IDG (INTEGRATED DRIVE GENERATOR) AND EDP (ENGINE DRIVEN PUMP) AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
